Alert archive / Missouri / River Flood Warnings in 2024
River Flood Warning 9, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 2, 2024, 4:50 AM CDT for Lincoln County, Missouri. It took effect at Apr 2, 2024, 7:00 AM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2024, 4:50 AM CDT (09:50 UTC)
- In effect from
- Apr 2, 2024, 7:00 AM CDT
- Expired
- Apr 2, 2024, 10:23 PM CDT
- In force
- 15 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 23.34 ft at Apr 2, 2024, 2:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
452
WGUS43 KLSX 020950
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
450 AM CDT Tue Apr 2 2024
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following river in Missouri...
Cuivre River near Troy.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
The next statement will be issued Wednesday afternoon at 500 PM CDT.
&&
MOC113-032200-
/O.NEW.KLSX.FL.W.0009.240402T1200Z-240404T2300Z/
/TRYM7.1.ER.240402T1200Z.240403T0000Z.240403T1706Z.NO/
450 AM CDT Tue Apr 2 2024
...FLOOD WARNING IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Cuivre River near Troy.
* WHEN...Until Thursday evening.
* IMPACTS...At 24.8 feet, Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* ADDITIONAL DETAILS...
- At 4:30 AM CDT Tuesday the stage was 17.3 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 24.3 feet this evening. It will
then fall below flood stage early tomorrow afternoon.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Cuivre River
Troy 21.0 17.3 22.7 12.4 8.9 8.2 7.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
Gosselin3 follow-up statements
603
WGUS83 KLSX 021801
FLSLSX
Flood Statement
National Weather Service St Louis MO
101 PM CDT Tue Apr 2 2024
...The Flood Warning continues for the following rivers in
Missouri...
Cuivre River near Troy.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
The next statement will be issued late Wednesday night at 115 AM CDT.
&&
MOC113-040615-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-240404T1742Z/
/TRYM7.1.ER.240402T1152Z.240403T0000Z.240403T1142Z.NO/
101 PM CDT Tue Apr 2 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Cuivre River near Troy.
* WHEN...Until early Thursday afternoon.
* IMPACTS...At 23.1 feet, water begins covering Frenchman Bluff Road
(County Road 658) just west of the Cuivre River bridge.
* ADDITIONAL DETAILS...
- At 12:30 PM CDT Tuesday the stage was 23.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:30 PM CDT Tuesday was 23.2 feet.
- Forecast...The river is expected to rise to a crest of 24.0
feet this evening. It will then fall below flood stage
tomorrow morning.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Cuivre River
Troy 21.0 23.2 20.9 11.7 8.8 8.1 7.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
Fuchs385
WGUS83 KLSX 030158
FLSLSX
Flood Statement
National Weather Service St Louis MO
858 PM CDT Tue Apr 2 2024
...The Flood Warning continues for the following rivers in
Missouri...
Cuivre River near Troy.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
The next statement will be issued late Wednesday night at 300 AM CDT.
&&
MOC113-040800-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-240404T0754Z/
/TRYM7.1.ER.240402T1152Z.240402T1900Z.240403T0154Z.NO/
858 PM CDT Tue Apr 2 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Cuivre River near Troy.
* WHEN...Until early Thursday morning.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Tuesday the stage was 21.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Tuesday was 23.3 feet.
- Forecast...The river is expected to fall below flood stage
this evening.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Cuivre River
Troy 21.0 21.1 10.1 8.8 8.1 7.8 7.6
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
Britt044
WGUS83 KLSX 030323
FLSLSX
Flood Statement
National Weather Service St Louis MO
1023 PM CDT Tue Apr 2 2024
...The Flood Warning is cancelled for the following rivers in
Missouri...
Cuivre River near Troy.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC113-030430-
/O.CAN.KLSX.FL.W.0009.000000T0000Z-240403T0323Z/
/TRYM7.1.ER.240402T1152Z.240402T1900Z.240403T0140Z.NO/
1023 PM CDT Tue Apr 2 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Cuivre River near Troy.
* ADDITIONAL DETAILS...
- At 10:00 PM CDT Tuesday the stage was 19.8 feet.
- Forecast...The river is expected to fall to 10.1 feet by
Thursday.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Cuivre River
Troy 21.0 19.8 10.1 8.8 8.1 7.8 7.6
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
BrittWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 2, 4:08 AM CDT, 42 minutes earlier. Its key messages:
- Thunderstorms will exit the area this morning. Additional thunderstorm development is possible during the late morning and early afternoon, but the storms are not expected to be severe.
- Colder then normal temperatures are expected for the rest of the week. Temperatures warm back to near normal for the coming weekend.
Area forecast discussion, Apr 2, 4:08 AM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
408 AM CDT Tue Apr 2 2024
.KEY MESSAGES...
- Thunderstorms will exit the area this morning. Additional
thunderstorm development is possible during the late morning and
early afternoon, but the storms are not expected to be severe.
- Colder then normal temperatures are expected for the rest of the
week. Temperatures warm back to near normal for the coming
weekend.
&&
.SHORT TERM... (Through Late This Afternoon)
Issued at 339 AM CDT Tue Apr 2 2024
Primary concerns this morning center around convection exiting the
forecast area, and redevelopment during the late morning/early
afternoon. A strong trough of low pressure aloft extends from south
central Canada southwest all the way through the Desert Southwest
into the eastern Pacific Ocean off Baja California. This trough is
forcing cyclogenesis over the Lower-Missouri/Mid-Mississippi Valleys
this morning, and the resulting surface low will drag a cold front
thorough our forecast area today. Colder drier air will rush in
behind the front during the afternoon and evening which will finally
bring precipitation to an end.
In the very short term, any remaining showers and thunderstorms are
unlikely to be severe early this morning. The atmosphere has been
scrubbed pretty pretty well of instability. Latest RAP forecasts
show CAPE values at or below 500 J/Kg at this time, and it doesn't
start to recover until mid to late morning. RAP does attempt to
recover some instability by early afternoon, and there could be
additional thunderstorm development until the front moves through.
Current thinking is that any storms that do develop will be on
their way out of the forecast area very quickly before they can
become severe.
Carney
&&
.LONG TERM... (Tonight through Monday)
Issued at 339 AM CDT Tue Apr 2 2024
Briefly for the long term: below normal temperatures are expected
for the remainder of the week. The trough closes off into a deep
low over the Midwest tonight and it spends the rest of the week
meandering eastward and finally off the Atlantic Coast this
weekend. Persistent northwest flow and cold advection will keep
temps well below normal. Light freezes with temps near or just
below 32 look likely for parts of the area for Thursday, Friday,
and Saturday mornings. Additionally, several vorticity maxima will
rotate around the low producing lift and precipitation tonight
through Wednesday. Looks like temperatures should be cold enough
for a rain/snow mix at times during this period, but no
accumulation is expected.
Carney
&&
.AVIATION... (For the 00z TAFs through 00z Tuesday Evening)
Issued at 636 PM CDT Mon Apr 1 2024
Severe thunderstorms will continue to threaten the central
Missouri and St. Louis metropolitan area through the early morning
on Tuesday. Large hail and strong winds would accompany any storms
that can form. KUIN will likely not see strong storms, but weaker
ones will still threaten the terminal.
VFR conditions will degrade to MVFR and IFR as the night
progresses, and a cold front will approach from the west to swing
winds more westerly as well Tuesday afternoon and evening. Low
CIGs will likely persist after the front passes through with
cyclonic flow aloft staying put. Rain chances don't definitively
end until beyond the valid TAF period.
MRB
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...Flood Watch until 7 AM CDT this morning for Bond IL-Calhoun IL-
Fayette IL-Greene IL-Jersey IL-Macoupin IL-Montgomery IL-
Pike IL.
&&
WFO LSXHazardous weather outlook, Apr 2, 4:08 AM CDT, 42 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 408 AM CDT Tue Apr 2 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-030915- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 408 AM CDT Tue Apr 2 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance for thunderstorms late this morning and this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance for thunderstorms Sunday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Carney
In the hours before
Local storm report, Apr 2, 3:08 AM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
308 AM CDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM Tstm Wnd Dmg 1 ESE Chester 37.92N 89.81W
04/02/2024 Randolph IL Emergency Mngr
Corrects previous tstm wnd dmg report from 1
ESE Chester. Power poles snapped and power
lines downed east of Chester.
&&
LSJLocal storm report, Apr 2, 3:09 AM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
309 AM CDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Flash Flood 1 SE Greendale 38.69N 90.30W
04/02/2024 St. Louis MO Official NWS Obs
Stream gage on Engelholm Creek at Pagedale
rose above flood stage.
&&
MRMLocal storm report, Apr 2, 3:10 AM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
310 AM CDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM Rain Staunton 39.01N 89.79W
04/02/2024 M3.00 Inch Macoupin IL Trained Spotter
Storm total rain.
&&
LSJLocal storm report, Apr 2, 3:29 AM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
329 AM CDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM Hail 3 ESE Welge 37.95N 89.67W
04/02/2024 M1.00 Inch Randolph IL Public
Time estimated from radar. Quarter sized
hail.
&&
LSJLocal storm report, Apr 2, 3:54 AM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
354 AM CDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Rain Marine 38.79N 89.78W
04/02/2024 M2.50 Inch Madison IL Trained Spotter
Storm total as of 3am. Still raining.
&&
LSJLocal storm report, Apr 2, 4:14 AM CDT, 36 minutes before
Preliminary Local Storm Report...Summary
National Weather Service St Louis MO
414 AM CDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Rain Marine 38.79N 89.78W
04/02/2024 M2.50 Inch Madison IL Trained Spotter
Storm total as of 3am. Still raining.
0300 AM Flash Flood 1 SE Greendale 38.69N 90.30W
04/02/2024 St. Louis MO Official NWS Obs
Stream gage on Engelholm Creek at Pagedale
rose above flood stage.
0247 AM Flash Flood 1 WSW Woodson Terrace 38.72N 90.37W
04/02/2024 St. Louis MO 911 Call Center
Cold Water Creek is flowing over the
roadway.
0240 AM Hail 3 ESE Welge 37.95N 89.67W
04/02/2024 M1.00 Inch Randolph IL Public
Time estimated from radar. Quarter sized
hail.
0237 AM Hail 3 WSW New Palestine 37.98N 89.87W
04/02/2024 E0.70 Inch Randolph IL Public
mPING report of dime sized hail.
0234 AM Rain Staunton 39.01N 89.79W
04/02/2024 M3.00 Inch Macoupin IL Trained Spotter
Storm total rain.
0232 AM Flash Flood 1 ESE University City 38.66N 90.31W
04/02/2024 St. Louis MO Official NWS Obs
Stream Gage on River Des Peres at University
City went above flood stage and rose to at
least 15 ft.
0232 AM Tstm Wnd Dmg 1 ESE Chester 37.92N 89.81W
04/02/2024 Randolph IL Emergency Mngr
Corrects previous tstm wnd dmg report from 1
ESE Chester. Power poles snapped and power
lines downed east of Chester.
0232 AM Flash Flood 1 WSW Brentwood 38.62N 90.36W
04/02/2024 St. Louis MO Official NWS Obs
Stream gage on Deer Creek at Rock Hill Road
went above flood stage. Gage reached at
least 14.9 feet.
0232 AM Flash Flood 1 SSE Ladue 38.62N 90.38W
04/02/2024 St. Louis MO Official NWS Obs
Stream gage on Deer Creek at Litzinger Road
went above flood stage. Gage rose to at
least 12.12 feet.
0232 AM Flash Flood 1 N Warson Woods 38.62N 90.39W
04/02/2024 St. Louis MO Official NWS Obs
Stream gage on Two Mile Creek at Ladue went
above flood stage. Gage went to at least 7.5
feet, which is above moderate flood stage.
0232 AM Flash Flood 2 NW Town And Country 38.64N 90.51W
04/02/2024 St. Louis MO Official NWS Obs
Stream gage on Creve Coeur Creek at
Chesterfield went above flood stage at 2:32.
Gage reached at least 14.5 feet.
0232 AM Flash Flood 1 ENE Maryland Heights 38.73N 90.46W
04/02/2024 St. Louis MO Official NWS Obs
Stream gage for Maryland Heights at Fee Fee
Creek went above flood stage and hit at
least 14.3 ft.
0232 AM Tstm Wnd Dmg 1 E Chester 37.92N 89.80W
04/02/2024 Randolph IL Emergency Mngr
Several power poles down east of town.
0227 AM Flash Flood 3 ESE Maryland Heights 38.71N 90.43W
04/02/2024 St. Louis MO 911 Call Center
Water over roadway from a nearby creek.
Plastic trash cans and barrels floating in
water.
0226 AM Flash Flood 2 S Brooklyn 38.63N 90.16W
04/02/2024 St. Clair IL Emergency Mngr
Water rescue for vehicle stranded in flood
water on River Park Dr near 3rd St.
0214 AM Rain Belleville 38.53N 90.00W
04/02/2024 M1.75 Inch St. Clair IL Public
Caller reported pea to dime sized hail and
1.75 inches of rain in 1.5 hours.
0210 AM Hail 3 WNW Belleville 38.55N 90.05W
04/02/2024 E0.70 Inch St. Clair IL Trained Spotter
Dime sized hail at location.
0158 AM Hail 1 ENE Columbia 38.46N 90.21W
04/02/2024 E1.00 Inch Monroe IL Public
Quarter sized hail on the north side of
Columbia.
0158 AM Hail 1 N Columbia 38.47N 90.22W
04/02/2024 E1.00 Inch Monroe IL Public
mPING report of quarter sized hail just
north of Columbia.
0155 AM Hail 2 NNE Oakville 38.47N 90.30W
04/02/2024 E1.00 Inch St. Louis MO Public
Quarter sized hail in Oakville.
0155 AM Hail 2 NNE Oakville 38.47N 90.31W
04/02/2024 M1.00 Inch St. Louis MO Public
mPING report of quarter sized hail.
0134 AM Tstm Wnd Dmg 3 E Bonne Terre 37.93N 90.50W
04/02/2024 St. Francois MO Trained Spotter
Spotter reported trees down along Hwy K.
Trees that arent down have been stripped of
leaves. Home damage nearby on Stormy Lane.
1230 AM Hail 6 WSW Steelville 37.95N 91.45W
04/02/2024 E0.50 Inch Crawford MO Public
Via Twitter report of half inch hail.
1230 AM Hail 2 NNW Cuba 38.09N 91.42W
04/02/2024 M1.00 Inch Crawford MO Public
mPING report of quarter sized hail in Cuba.
1212 AM Flood 1 ESE Jefferson City 38.56N 92.18W
04/02/2024 Cole MO Public
Caller reported receiving an estimated 4
inches of rain in the past 6 to 12 hours and
his basement is flooded.
1138 PM Hail 1 NE Villa Ridge 38.49N 90.86W
04/01/2024 E1.00 Inch Franklin MO Trained Spotter
mPING report of quarter sized hail just east
of Villa Ridge.
1128 PM Hail 1 SW Brentwood 38.61N 90.36W
04/01/2024 E1.00 Inch St. Louis MO NWS Employee
Quarter sized hail in Rock Hill.
1125 PM Hail Brentwood 38.62N 90.35W
04/01/2024 E0.75 Inch St. Louis MO Trained Spotter
Spotter reported hail between .5 and .75
inches.
1125 PM Hail Brentwood 38.62N 90.35W
04/01/2024 E0.70 Inch St. Louis MO Trained Spotter
Dime sized hail falling in Brentwood.
1121 PM Hail 1 ENE Kirkwood 38.58N 90.41W
04/01/2024 M1.00 Inch St. Louis MO NWS Employee
Quarter sized hail.
1109 PM Hail 1 E Eureka 38.50N 90.63W
04/01/2024 M0.88 Inch St. Louis MO Trained Spotter
Dime to nickel sized hail fell in Eureka for
2 to 3 minutes.
0932 PM Flash Flood 2 NNW Jefferson City 38.60N 92.21W
04/01/2024 Cole MO Broadcast Media
Localized flooding in Jefferson City.
Location is near a creek and the flooded
driveway is sloped downward toward the
creek.
0805 PM Hail 1 SW Wentzville 38.80N 90.87W
04/01/2024 E1.00 Inch St. Charles MO Amateur Radio
Corrects previous hail report from 1 SW
Wentzville. Via Slack. quarter sized hail.
0716 PM Hail 1 W Bethalto 38.90N 90.07W
04/01/2024 M0.88 Inch Madison IL Amateur Radio
Report of nickel sized hail and heavy rain.
0659 PM Hail Jennings 38.73N 90.27W
04/01/2024 E1.00 Inch St. Louis MO Public
Unsure on the true size of the stones, but
was confident they were larger than
quarters.
0658 PM Hail 1 S Florissant 38.79N 90.32W
04/01/2024 E1.00 Inch St. Louis MO Trained Spotter
quarter sized hail reported at location.
0657 PM Hail 1 N Dellwood 38.77N 90.28W
04/01/2024 E1.50 Inch St. Louis MO Public
Estimated ping pong ball sized hail from
emailed photo.
0656 PM Hail 1 S Florissant 38.79N 90.32W
04/01/2024 E1.50 Inch St. Louis MO Public
Reported ping pong ball sized hail in
Florissant. Via Facebook.
0656 PM Hail 2 NNW Ferguson 38.77N 90.31W
04/01/2024 M2.00 Inch St. Louis MO Public
Spotter measured 2 inch hail at his home.
0656 PM Hail Ferguson 38.75N 90.30W
04/01/2024 E1.50 Inch St. Louis MO Public
0655 PM Hail 1 WSW Ferguson 38.74N 90.31W
04/01/2024 E1.75 Inch St. Louis MO Public
Picture of golf ball sized hail in Ferguson
estimated compared to penny in hand.
0654 PM Hail 1 NNE Hazelwood 38.79N 90.35W
04/01/2024 E1.00 Inch St. Louis MO Public
Numerous reports of quarter sized hail in
Hazelwood.
0653 PM Hail 1 SSW Bridgeton 38.75N 90.44W
04/01/2024 M1.00 Inch St. Louis MO Trained Spotter
quarter sized hail.
0653 PM Hail 6 S Morrison 38.58N 91.61W
04/01/2024 E1.50 Inch Gasconade MO Trained Spotter
1.5 inch hail reported in Pershing.
0651 PM Hail 1 NNW Hazelwood 38.79N 90.36W
04/01/2024 E1.00 Inch St. Louis MO Public
Via Twitter, estimated quarter sized hail
from video.
0651 PM Hail 1 N Hazelwood 38.79N 90.36W
04/01/2024 E1.00 Inch St. Louis MO Public
Via Twitter with picture. Hail slightly
larger than quarter.
0651 PM Hail 1 NE Hazelwood 38.79N 90.35W
04/01/2024 M1.00 Inch St. Louis MO Trained Spotter
0646 PM Tstm Wnd Dmg 5 ESE Kingdom City 38.92N 91.85W
04/01/2024 Callaway MO Law Enforcement
Missouri State Highway Patrol reports an
unknown object blocking all westbound lanes
and a portion of the eastbound lanes on Rte
Z. Its not confirmed if its a tree, tree
branch, pole, or what size the object is.
0646 PM Tstm Wnd Dmg 2 ESE Saint Charles 38.78N 90.49W
04/01/2024 St. Charles MO Amateur Radio
Spotter reports 3 inch limbs down with
estimated 40 to 50 mph winds.
0645 PM Hail 1 N Woodson Terrace 38.75N 90.36W
04/01/2024 E1.00 Inch St. Louis MO Official NWS Obs
KSTL observer reported quarter sized hail at
location.
0642 PM Hail 2 ESE Saint Charles 38.78N 90.49W
04/01/2024 E1.00 Inch St. Charles MO Broadcast Media
Quarter sized hail near Family Arena.
0641 PM Hail 2 ESE Maryland Heights 38.72N 90.45W
04/01/2024 E1.25 Inch St. Louis MO Public
Estimated from picture of large hail
covering the ground.
0640 PM Hail 2 SSE Harvester 38.72N 90.57W
04/01/2024 E1.00 Inch St. Charles MO Public
Picture on Twitter of measurement. Quarter
sized hail.
0636 PM Tstm Wnd Dmg 3 NW Town And Country 38.66N 90.52W
04/01/2024 St. Louis MO Broadcast Media
Uprooted tree. No picture.
0636 PM Tstm Wnd Dmg 3 W Chesterfield 38.66N 90.63W
04/01/2024 St. Louis MO Public
Fallen light pole, a few shingles missing
from roof, light tree damage, and fallen
sign. All pictures from Twitter.
0629 PM Hail 2 ENE Weldon Spring 38.73N 90.62W
04/01/2024 E1.00 Inch St. Charles MO Trained Spotter
Quarter sized hail at location.
0628 PM Hail Russellville 38.51N 92.44W
04/01/2024 M1.75 Inch Cole MO NWS Employee
Copious amounts of quarter to golf ball
sized hail fallen in Russellville. Via a
picture sent from SGF shared by local
broadcast media.
0627 PM Tstm Wnd Gst 4 S Weldon Spring 38.66N 90.66W
04/01/2024 M61 MPH St. Louis MO ASOS
0627 PM Tstm Wnd Dmg Westphalia 38.44N 92.00W
04/01/2024 Osage MO NWS Employee
Trees down in Westphalia - report from SGF
from Miller County 911 center.
0627 PM Hail 1 E Bonnots Mill 38.57N 91.94W
04/01/2024 E1.00 Inch Osage MO Trained Spotter
Spotter reported quarter sized hail.
0626 PM Tstm Wnd Dmg 1 E Chesterfield 38.65N 90.56W
04/01/2024 St. Louis MO Public
One large tree snapped at base and branches
splintered. The health of the tree isnt
clear.
0626 PM Tstm Wnd Dmg 1 E Chesterfield 38.65N 90.56W
04/01/2024 St. Louis MO Public
Downed tree branches varying in size, most
small one large. Sagging power lines as a
result.
0625 PM Hail 1 NW Linn 38.49N 91.86W
04/01/2024 E1.00 Inch Osage MO Public
0625 PM Hail Wardsville 38.49N 92.18W
04/01/2024 E1.00 Inch Cole MO Trained Spotter
Spotter reported quarter sized hail.
0624 PM Hail 3 W Wildwood 38.59N 90.72W
04/01/2024 E1.00 Inch St. Louis MO Public
0621 PM Hail 1 ESE Chesterfield 38.65N 90.56W
04/01/2024 E1.75 Inch St. Louis MO NWS Employee
Numerous reports of heavy golf ball sized
hail falling in Chesterfield for at least 5
minutes.
0620 PM Tstm Wnd Dmg 2 E Chesterfield 38.65N 90.54W
04/01/2024 St. Louis MO Public
Damage to multiple large trees including
uprooting and snapping at base and trunk.
0620 PM Tstm Wnd Dmg 2 E Chesterfield 38.66N 90.54W
04/01/2024 St. Louis MO Broadcast Media
Media broadcast of tree damage on
Appalachian Trail.
0620 PM Tstm Wnd Dmg 3 E Chesterfield 38.66N 90.53W
04/01/2024 St. Louis MO Broadcast Media
Corrects previous tstm wnd dmg report from 3
E Chesterfield. From news broadcast: Large
uprooted tree, tree branches piercing roof
in a home. Numerous branches down in
neighborhood.
0611 PM Hail Wardsville 38.49N 92.17W
04/01/2024 E1.75 Inch Cole MO Public
Several golf ball sized hailstones in
Wardsville, with lots more small hail. Via
Twitter with picture.
0611 PM Hail Wardsville 38.49N 92.18W
04/01/2024 M1.75 Inch Cole MO Fire Dept/Rescue
Golf balls at Wardsville.
0609 PM Hail Wardsville 38.49N 92.17W
04/01/2024 M1.75 Inch Cole MO Public
0602 PM Hail 1 WNW Jefferson City 38.58N 92.22W
04/01/2024 M0.70 Inch Cole MO Public
Twitter report of pea to dime sized hail on
the west side of Jefferson City.
0556 PM Tstm Wnd Dmg 1 WNW Washington 38.56N 91.03W
04/01/2024 Franklin MO Emergency Mngr
Large tree uprooted. Health of tree is
unclear.
0555 PM Tstm Wnd Dmg Washington 38.56N 91.01W
04/01/2024 Franklin MO Emergency Mngr
Multiple trees and branches down on west end
of Washington. Branches between 6 and 12
inches.
0555 PM Hail Russellville 38.51N 92.44W
04/01/2024 E1.00 Inch Cole MO Trained Spotter
Spotter reported estimated quarter sized
hail at location.
0550 PM Tstm Wnd Gst 1 SSW Dutzow 38.60N 91.00W
04/01/2024 M72 MPH Warren MO AWOS
0201 AM Hail 2 NE Oakville 38.47N 90.30W
04/02/2024 E1.00 Inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
0157 AM Hail 1 N Columbia 38.47N 90.22W
04/02/2024 E1.00 Inch Monroe IL Public
Report from mPING: Quarter (1.00 in.).
0155 AM Hail 2 NE Oakville 38.47N 90.30W
04/02/2024 E1.00 Inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
1231 AM Hail 1 W Cuba 38.07N 91.41W
04/02/2024 E1.00 Inch Crawford MO Public
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:32 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 58 min |
| Apr 1, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 22 min |
| Apr 1, 8:30 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Moniteau, Osage | 3 min |
| Apr 1, 8:37 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Moniteau, Osage | 53 min |
| Apr 1, 9:11 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 23 min |
| Apr 1, 10:19 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 41 min |
| Apr 1, 10:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 46 min |
| Apr 1, 10:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis, City of Saint Louis | 58 min |
| Apr 1, 10:53 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 49 min |
| Apr 1, 11:38 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis, City of Saint Louis | 22 min |
| Apr 2, 12:12 AM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 33 min |
| Apr 2, 12:25 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 50 min |
| Apr 2, 12:43 AM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade, Washington | 47 min |
| Apr 2, 12:47 AM CDT | Flash Flood Warning | LSX | Saint Louis | 6 hr |
| Apr 2, 12:48 AM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade, Washington | 42 min |
| Apr 2, 1:03 AM CDT | Flash Flood Warning | LSX | Franklin, Gasconade | 6 hr |
| Apr 2, 1:12 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis | 48 min |
| Apr 2, 1:18 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 42 min |
| Apr 2, 1:32 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 28 min |
| Apr 2, 1:49 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 26 min |
| Apr 2, 1:55 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 50 min |
| Apr 2, 1:57 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 48 min |
| Apr 2, 2:10 AM CDT | Tornado Warning | LSX | Sainte Genevieve | 50 min |
| Apr 2, 2:15 AM CDT | River Flood Warning | LSX | Cole | 32 hr |
| Apr 2, 2:43 AM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Apr 2, 7:34 AM CDT | River Flood Warning | LSX | Osage | 16 hr |
Nearby
River Flood Warnings in Missouri, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.